CSN Login
Members Online: 6

You are here

Good News

Nflinchum
Posts: 75
Joined: Jun 2012

Hi ladies,

I just wanted to let you know that I got good news this past wed. CT scan was good showing that I am responding to the chemo. CA 125's have came down from 3028 to 1504 after 2 rounds of doxil and 8 weeks of Amg386. The problem is I didn't get to take my doxil treatment wed because I am having issues with my hands and feet plus my skin has a rash. Hopefully I will get to take it next week. Julie, I know you had problems also with doxil. I would like to know a little more about that. I hope my CA's continue to drop I have a long ways to go. Take care and I will continue to keep all of you in my prayers.

nadine

JulieBelle's picture
JulieBelle
Posts: 61
Joined: Jul 2013

So pleased Nadine - that is a marvellous result!   

Regarding the rash - I found it best to wear loose clothes - I was a great fan of kaftans at that time and avoided tight underwear.  I found the rash generally came up in the area of bra and knickers!  Wondering what is the situation with your hands and feet?   For me in the webbing between my fingers and toes were as if they had been badly burned.   Particularly keep these areas very well moisturised as I found they became dry and then split then got very nasty requiring going to the wound clinic every second day to have them dressed.   Avoid if you can!!

Hope you are able to take your Doxil this week.  

Julie

Nflinchum
Posts: 75
Joined: Jun 2012

Thanks for the info, Julie. I guess I was. Not clear on my hands and feet. In addition to neuropathy I was havin redness and swelling. When I stepped on the floor barefoot it felt like I was stepping on hot coals. I am getting my doxil as I write this so the rash and hands were better. Take care and thanks again

thanks Carole fir the good wishes. I hope you keep doing well.

seatown's picture
seatown
Posts: 266
Joined: Sep 2012

Nadine, great news! Hope the progression of your CA 125 number continues downward. That sounds like a very big drop in a relatively short time. Keep it up! Hope you can find a solution to the skin issues. Good luck.

Carole